# SDR DHL2006753524

- Difficulty date: February 8, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 019920; NR 8 SLAT OUTER SKIN SHOW DENT WS 700 APPROX.  CUT OUT DAMAGED AREA IAW B727 SRM 57-050-3 FIG 1.  FABBED FILLER 1 040 2024 T3 PO #9003055 SPLICES 4.1X2.1 2 EACH 2024 T3 .080 PO #9002727 4.1 X 2.8 2EA 040 2024 T3 PO #9003055 1.7X2.8 1EA .040 2024 T3 PO #9003055 IAW B727 SRM 57-50-3 FIG 1.  TREAT AND PRIME IAW B727 SRM 51-10-2.  INSTALLED ALL REPAIR PARTS IAW B727 SRM 57-50-3 FIG 1 +51-30-2
